# SDR HEEA955838

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610E
- Make and model: Bell 206L-3
- Aircraft serial: 51424
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Receiver
- Part number: 066402600
- Condition: Defective
- Location: Cockpit Loran
- Component: KLN88
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED UNIT AND FOUND THAT R/H INNER KNOB PULLS OUT AND R/H OUTER KNOB LOCKS UP.
